中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Hamilton-Jacobi theory of colored noise problem and probability hole in the bistable system
作者: Zheng, ZG ;  Hu, G
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1996
卷号: 25, 期号:4, 页码:439-442
关键词: METASTABLE STATE ;  DRIVEN
学科分类: Physics
通讯作者: Zheng, ZG , BEIJING NORMAL UNIV,DEPT PHYS,BEIJING 100875,PEOPLES R CHINA.
部门归属: CCAST,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The Hamilton-Jacobi theory in nonpotential systems developed by Maier and Stein is applied to colored noise-driven systems. The behavior of the most probable escape path (MPEP) is discussed. Singularity occurs for the MPEP in the large correlation time tau limit, which is closely related to the well-known probability hole problem. The solution along the MPEP is derived. The behavior near the fixed point is analyzed, and a critical value tau(c) is found, which is in agreement with that obtained by other authors.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12618
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Hamilton-Jacobi Theory of Colored Noise Problem and Probability Hole in the Bistable System.pdf(220KB)----开放获取View Download

Recommended Citation:
Zheng, ZG,Hu, G. Hamilton-Jacobi theory of colored noise problem and probability hole in the bistable system[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1996,25(4):439-442.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zheng, ZG]'s Articles
 [Hu, G]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zheng, ZG]‘s Articles
 [Hu, G]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Hamilton-Jacobi Theory of Colored Noise Problem and Probability Hole in the Bistable System.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace